# SDR ASAA2012061992380

- Difficulty date: June 1, 2012
- Submitted: June 21, 2012
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 17,909 hours, 5,708 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Wire Harness
- Part number: 3250453010
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE ECM DATA SHOWS INTERMITTENT RECORDING OF CORE VIBRATION SENSOR. ACFT GROUNDED.  ACCOMPLISHED BITE CHECK OF AVM.  SELF TEST OK.  FAULT HISTORY HAS 32 OCCURENCES OF  N2 TACH LOSS E2. CHECKED RESISTANCE OF NR 2 ENG T422 N2 SPEED SENSOR. RESISTANCE OK. CHECKED RESISTANCE OF MW0312 ENGINE HARNESS BETWEEN DP1201 AND DP1234. HIGH RESISTANCE FOUND. REF FIM 77-31/805.  REPLACED MW0312 ENGINE HARNESS.  EEC TEST AND ACTUATORS TESTS PASS.  REF AMM 71-51-03/401. REPAIR CONFIRMATION OF 77-31/805 COMPLETED. NO AVM FAULTS.
